# SDR DALA2023090607259

- Difficulty date: August 29, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 128,733 hours, 18,571 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 DOOR 2L SLIDE LIGHT BLINKS. DOOR IS DISARMED, BUT SLIDE LIGHT BLINKING. CORRECTIVE ACTION: REINSTALLED SLIDE LIGHT MECHANISM PER B767 AMM 33-50 (4526922)
